# SDR AALA20160825005

- Difficulty date: August 24, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 62,054 hours, 7,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Part serial: 134937
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE WALK AROUND,  OBSERVED THE EMERGENCY LIGHT FAILED AT THE L3 DOOR.   REPLACED THE POWER SUPPLY IAW AMM 33-51-06.
